# SDR SWIA200210846

- Difficulty date: May 15, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 1,199 hours, 919 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pin
- Condition: Broken
- Location: Idg Connector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED THE TAKEOFF DUE TO AN AMBER CAUTION IDG 2 MESSAGE ON THE EICAS AND IDG 2 FAULT ON THE OVERHEAD PANEL.  INSPECTED IDG 2 & FOUND ELECTRICAL CONNECTOR FOR TEMP BULB HAS A BROKEN PIN.  INSTALLED NEW PIN ON CONNECTOR & RESECURED CANNON PLUGS.  RAN RIGHT ENGINE FOR SEVERAL MINUTES.  OPS CHECK GOOD FOR IDG 2.
